# SDR DALA1254123704

- Difficulty date: November 9, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 41,289 hours, 17,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA12-488843-03AD, DURING PSV AD16, THE NDT INSPECTION DETECTED CRACK INDICATIONS IN A SPLICE STRAP AT BS 727B AT LBL 24.75 THE INBD AFT HOLE.  NO OTHER CRACKS FOUND AN ERA ISSUED TO PREFORM TERMINATION ACTION IAW SB 737-53-1296.
